Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 103, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 10:22 PM MDT for Curry County, Quay County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 10:22 PM MDT (04:22 UTC)
- Expired
- Jun 12, 2012, 11:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 46 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327
WUUS55 KABQ 130422
SVRABQ
NMC009-037-130500-
/O.NEW.KABQ.SV.W.0103.120613T0422Z-120613T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1022 PM MDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO
EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 1100 PM MDT
* AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BROADVIEW...OR ABOUT 27 MILES NORTH OF CLOVIS...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELLVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3449 10305 3455 10319 3479 10339 3499 10309
3492 10302 3450 10303
TIME...MOT...LOC 0422Z 312DEG 20KT 3480 10324
$$
342 follow-up statements
638
WWUS55 KABQ 130437
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1037 PM MDT TUE JUN 12 2012
NMC037-130447-
/O.CAN.KABQ.SV.W.0103.000000T0000Z-120613T0500Z/
QUAY-
1037 PM MDT TUE JUN 12 2012
...SEVERE THUNDERSTORM WARNING CANCELLED FOR EXTREME EAST CENTRAL
QUAY COUNTY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO.
LAT...LON 3449 10305 3455 10319 3479 10339 3492 10302
3450 10303
TIME...MOT...LOC 0437Z 316DEG 33KT 3468 10311
$$
NMC009-130500-
/O.CON.KABQ.SV.W.0103.000000T0000Z-120613T0500Z/
CURRY-
1037 PM MDT TUE JUN 12 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CURRY COUNTY UNTIL 1100 PM MDT...
AT 1033 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTH OF BELLVIEW...OR ABOUT 21 MILES NORTH OF
CLOVIS...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PLEASANT HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
TUESDAY EVENING FOR EAST CENTRAL NEW MEXICO.
&&
LAT...LON 3449 10305 3455 10319 3479 10339 3492 10302
3450 10303
TIME...MOT...LOC 0437Z 316DEG 33KT 3468 10311
$$915
WWUS55 KABQ 130459
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1059 PM MDT TUE JUN 12 2012
NMC009-130509-
/O.EXP.KABQ.SV.W.0103.000000T0000Z-120613T0500Z/
CURRY-
1059 PM MDT TUE JUN 12 2012
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 1100 PM MDT FOR
NORTHEASTERN CURRY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER... HEAVY RAINS...SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3449 10305 3455 10319 3479 10339 3492 10302
3450 10303
TIME...MOT...LOC 0459Z 316DEG 33KT 3453 10294
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:02 PM MDT, 20 minutes earlier.
Area forecast discussion, Jun 12, 10:02 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1002 PM MDT TUE JUN 12 2012 .UPDATE... EXTENDED SEVERE THUNDERSTORM WATCH 383 THROUGH 11 PM MDT FOR CURRY AND ROSEVELT COUNTIES. REST OF COUNTIES IN THE EAST HAVE EXPIRED. CHJ && .PREV DISCUSSION...706 PM MDT TUE JUN 12 2012... .AVIATION... 00Z TAF CYCLE LOW LEVEL MOISTURE ACROSS THE EAST WILL PRODUCE ISOLD TO SCT CONVECTION WITH A FEW SVR STORMS THROUGH 04Z WITH WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS. LOW CLOUDS/FOG WITH IFR OR LIFR CONDITIONS TO DEVELOP AFTER 06Z TONIGHT FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN ACROSS THE PLAINS. .PREV DISCUSSION...243 PM MDT TUE JUN 12 2012... ...SEVERE THUNDERSTORM WATCHES IN EFFECT FOR EASTERN NEW MEXICO... THE LATEST LAPS GUIDANCE AND RADAR TRENDS SUPPORTING INCREASING POTENTIAL FOR SEVERE STORMS OVER THE EASTERN PLAINS THRU THIS EVENING. AS OF 2PM THE GREATEST COVERAGE IS ALONG THE EAST SLOPES OF THE SANGRES AND THE UPPER RIO GRANDE VALLEY. CIN OVER THE SE PLAINS WILL BREAK THRU DAYTIME HEATING LATER AND CONVECTION WILL SPREAD INTO THAT REGION LATER THIS EVENING. LOW LEVEL MOISTURE IS ALREADY BEING SCOURED OUT OF THE RIO GRANDE VALLEY AND WESTERN NM WHERE SW FLOW IS MIXING A RATHER SIGNIFICANT MID/UPPER LEVEL DRY SLOT INTO THE AREA. CONVECTIVE INDUCED COLD POOL OVER THE PLAINS WILL FORCE ANOTHER GAP WIND INTO THE RIO GRANDE VALLEY TONIGHT. LOCAL WRF MODEL SHOWS A RATHER POTENT EVENT BRIEFLY IN THE ABQ METRO BTWN 02-04Z ON CONVECTIVE OUTFLOWS THROUGH TIJERAS CANYON. GUSTS UP TO 40KTS ARE POSSIBLE FOR AN HOUR OR TWO. THE DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY WILL TAKE HOLD OF MOST OF NM WEDNESDAY. THIS WILL CREATE SOME LOCALLY BREEZY WINDS WITH MAX TEMPS RISING BACK ABOVE NORMAL. THE NAM AND GFS INDICATE MOIST CONVERGENCE ALONG THE FAR E PLAINS WED AFTERNOON WHERE SPC SEVERE DESK IS STILL CARRYING SEE TEXT. SCOURING OUT OF LOW LEVEL MOISTURE AS DRY SLOT MOVES INTO WESTERN HALF OF NM WILL FAVOR SOME DRY STORMS OVER NORTHERN MTS AND SPC FIRE DESK ALSO CARRYING SEE TEXT. THURSDAY WILL BE THE DRIEST AND WARMEST DAY STATEWIDE AS THE NOSE OF THE DRY SLOT OVER THE DESERT SW SHIFTS INTO THE WESTERN HALF OF NM. MEANWHILE...THE SUITE OF MODEL GUIDANCE SHOWS A WEAK 700-500MB OPEN WAVE SLIDING SLOWLY SOUTH INTO THE BAJA REGION THROUGH FRIDAY AND CLOSING OFF SATURDAY. THE MAIN DIFFERENCE BTWN MODEL RUNS IS VERY SIGNIFICANT FOR PRECIP CHANCES THIS WEEKEND. THE ECMWF TAKES A SECOND UPPER LOW SE INTO THE CENTRAL ROCKIES THEN EJECTS INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY...ALLOWING MORE DRY AIR TO INVADE THE WESTERN HALF OF NM OUT OF THE GREAT BASIN. THE GFS HAS THE SECONDARY UPPER WAVE SLOWING THEN DIVING SOUTH INTO THE GREAT BASIN TOWARD THE INITIAL WAVE...WHICH FORCES A DEEP FETCH OF MOIST SOUTHERLY FLOW OVER NM. HPC QPF SUGGESTS THE LATTER SCENARIO HOWEVER SUITE OF ENSEMBLES STILL LEAVING A GOOD DEAL OF UNCERTAINTY. TOUCHED UP EXTENDED POPS FOR THIS PERIOD BUT KEPT THINGS IN THE LOW CHANCE ARENA FOR NOW. GUYER .FIRE WEATHER... LOW LEVEL MOISTURE REACHED AS FAR WEST AS THE JEMEZ AND SAN JUAN MOUNTAINS LAST NIGHT AND WITH AFTERNOON HEATING HAS RESULTED IN CONSIDERABLE CLOUD BUILDUPS AND ISOLATED STORMS OVER THIS REGION. IN THE EASTERN PLAINS...MOIST LOW LEVEL EASTERLY WINDS WILL CONTINUE...AND THE REGION WILL BECOME INCREASINGLY UNSTABLE...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE STORMS LATER THIS AFTERNOON AND INTO THE EVENING. RH RECOVERIES WILL BE GOOD TO EXCELLENT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE PLAINS TONIGHT. IT APPEARS THERE WILL ANOTHER ROUND OF EAST WINDS INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TONIGHT...THE WESTWARD EXTENT A LITTLE UNCERTAIN BUT LOW LEVEL MOISTURE MAY BE REINFORCED OVER THE SAN JUAN AND JEMEZ MOUNTAINS. GFS MAY BE TENDING TO DRY OUT LOW LEVELS TOO QUICKLY WEDNESDAY...SO HAVE LEANED TOWARDS THE NAM DEW POINT WISE. THERE COULD BE ISOLD DRY ACTIVITY IN THE SAN JUAN AND JEMEZ AS WELL AS AROUND MT TAYLOR WEDNESDAY AFTERNOON. THERE IS A LITTLE BETTER CONSENSUS DRYING OUT MOISTURE WEST OF THE CENTRAL MOUNTAIN CHAIN BY THURSDAY...SO RH RECOVERIES WEDNESDAY NIGHT MAY RETURN TO POOR IN AREAS WHICH SAW/OR WILL SEE INCREASES LAST NIGHT AND TONIGHT. THUNDERSTORM COVERAGE THURSDAY SHOULD BE LIMITED TO THE EASTERN PLAINS WITH TEMPERATURES ABOVE AVERAGE. THE END OF THE WORK WEEK AND THE WEEKEND WEATHER SCENARIO IS LOOKING MORE FAVORABLE FOR INCREASING MOISTURE. AN UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER SOCAL/BAJA CA. THE RESULTING UPPER CIRCULATION COULD TAP MOISTURE OVER OLD MEXICO AND DRAW IT INTO CENTRAL AND EASTERN NEW MEXICO. WE ARE WATCHING THIS CLOSELY SO STAY TUNED. WINDS DON/T APPEAR TO BE STRONG ENOUGH TO TRIGGER WIDESPREAD CRITICAL CONDITIONS THROUGH THIS WEEK AND NEXT SUNDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT TUE JUN 12 2012 NMZ501>540-131145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER. MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Local storm report, Jun 12, 9:01 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
901 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL MELROSE 34.43N 103.63W
06/12/2012 M4.50 INCH CURRY NM STORM CHASER
&&
EVENT NUMBER ABQ1201235
CMLLocal storm report, Jun 12, 9:10 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
910 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 13 NW PORTALES 34.31N 103.51W
06/12/2012 E2.50 INCH CURRY NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1201236
JLPLocal storm report, Jun 12, 9:18 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
918 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 13 NW PORTALES 34.31N 103.51W
06/12/2012 E2.75 INCH CURRY NM AMATEUR RADIO
BROKE SKYLIGHTS OUT OF THE ROOF
&&
EVENT NUMBER ABQ1201237
JLPLocal storm report, Jun 12, 9:21 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
921 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 13 NW PORTALES 34.31N 103.51W
06/12/2012 E4.50 INCH CURRY NM AMATEUR RADIO
BROKE SKYLIGHTS OUT OF THE ROOF
&&
CORRECTED EVENT
EVENT NUMBER ABQ1201237
JLPLocal storm report, Jun 12, 9:32 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
932 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 6 E FLOYD 34.22N 103.47W
06/12/2012 E2.75 INCH ROOSEVELT NM PUBLIC
&&
EVENT NUMBER ABQ1201239
JLPLocal storm report, Jun 12, 9:38 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
938 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 2 SE PORTALES 34.16N 103.32W
06/12/2012 M1.00 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201240
CMLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:13 PM MDT | Special Weather Statement | ABQ | Union | 47 min |
| Jun 12, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 46 min |
| Jun 12, 6:44 PM MDT | Special Weather Statement | ABQ | Union | 46 min |
| Jun 12, 7:05 PM MDT | Special Weather Statement | ABQ | Harding | 40 min |
| Jun 12, 7:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 37 min |
| Jun 12, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 46 min |
| Jun 12, 7:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 44 min |
| Jun 12, 7:45 PM MDT | Special Weather Statement | ABQ | Harding | 45 min |
| Jun 12, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 48 min |
| Jun 12, 8:18 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 42 min |
| Jun 12, 8:34 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 56 min |
| Jun 12, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 62 min |
| Jun 12, 9:03 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 42 min |
| Jun 12, 9:06 PM MDT | Tornado Warning | ABQ | Roosevelt | 39 min |
| Jun 12, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 40 min |
| Jun 12, 9:44 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jun 12, 9:51 PM MDT | Tornado Warning | ABQ | Roosevelt | 39 min |
| Jun 12, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 34 min |
| Jun 12, 11:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 61 min |
| Jun 13, 3:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.